# SDR SWAA085564

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 73,738 hours, 68,940 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W998592920
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND LT AFT EMERGENCY EXIT LIGHT IDENTIFIER WIRES PULLED OUT OF SPLICES.  RESPLICED WIRES PER WDM.
